RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Q. J. Math., 2016, Volume 67, Issue 4, Pages 573–601 (Mi qjm1)  

Two rational nodal quartic 3-folds

Ivan Cheltsovab, Constantin Shramovcb

a School of Mathematics, University of Edinburgh, James Clerk Maxwell Building, The King's Buildings, Peter Guthrie Tait Road, Edinburgh, EH9 3FD
b National Research University Higher School of Economics, 6 Usacheva Street, Moscow 119048, Russia
c Steklov Institute of Mathematics, 8 Gubkina Street, Moscow 119991, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
MK-2858.2014.1
NSh-2998.2014.1
Russian Foundation for Basic Research 15-01-02158
15-01-02164
14-01-00160
Dynasty Foundation
This work was supported within the framework of a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program. Constantin Shramov was also supported by the grants RFFI 15-01-02158, RFFI 15-01-02164, RFFI 14-01-00160, MK-2858.2014.1 and NSh-2998.2014.1, and by Dynasty foundation.


DOI: https://doi.org/10.1093/qmath/haw032


Bibliographic databases:

ArXiv: 1511.07508
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/qjm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019